# SDR CA101202009

- Difficulty date: December 2, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwc PW610FA
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Main Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPERATOR ADVICED THAT THEIR AIRCRAFT STARBOARD INBOARD MAIN-WHEEL ASSY EXPERIENCED A WHEEL BEARING FAILURE WHICH CAUSED THE MAIN-WHEEL ASSEMBLY TO MIGRATE OFF THE AXLE DURING TAKEOFF TODAY THURSDAY 2ND DECEMBER 2010. AFTER TAKEOFF, AIRCRAFT RETURNED AND MADE AN UNEVENTFUL LANDING.  THE WHEEL RETAINING NUT WITH ITS WIRE LOCKING WAS INTACT ON AXLE ON INSPECTION.  AXLE WILL REQUIRE REPLACEMENT DUE TO DEEP SCORES.  OUR INTERNAL INVESTIGATIONS ARE ON-GOING AND WE WILL BE ABLE TO PROVIDE YOU WITH REPORTS WHEN REQUIRED.
